# SDR SIMA20140701011

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 24,466 hours, 20,452 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM BACKUP INOPERATIVE MSG ON EICAS.  CLEANED BACKUP PTRIM SWITCHES IAW AMM 27 40 04.  OPERATIONS CHECKED OK.
